Problems with Benylin tablets?

So I've previously used Benylin chesty cough and cold tablets when I've felt chesty or felt a chest infection coming on. (And been fine)

I was diagnosed with asthma at the beginning of October and been using Clenil inhaler in the morning and evening daily (and Salbutamol when required) since being diagnosed. I felt chesty at the beginning of last week and took the prescribed amount of tablets on the box - both times doing this I suffered SEVERE chest pains (base of both) for an hour and then it went. The following day I thought no way was I putting myself through that again and got a doctor's appt - chest infection was the answer.

I just wondered if anyone else had suffered similar?

1 Reply

  • I have had the flu jab for the past five or so years mainly cos of my chest infections and the past few years ive worked in the NHS. As of next year ill be able to pick work or the doctors.

    Didnt realised I needed antibiotics for almost everything now - thats quite interesting

    I wasnt aware of multivitamins for the use of asthma. I'll have to look into this. Thanks :)

You may also like...